# SDR RAAA00E8019

- Difficulty date: May 20, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,776 hours, 36,739 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 2CM210B1G
- Part serial: NX34572TD
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

NR 2 GENERATOR MECH FAILURE LIGHT ON DURING DESCENT INTO ANC.  ENGINE SHUTDOWN PROCEDURE ACCOMPLISHED.  REPLACED NR 2 GENERATOR PER AF24-3-1.
